DOI QR코드

DOI QR Code

COMPLETE PROLONGATION AND THE FROBENIUS INTEGRABILITY FOR OVERDETERMINED SYSTEMS OF PARTIAL DIFFERENTIAL EQUATIONS

  • Cho, Jae-Seong (Department of Mathematics, University of Illinois) ;
  • Han, Chong-Kyu (Department of Mathematics, Seoul National University)
  • 발행 : 2002.03.01

초록

We study the compatibility conditions and the existence of solutions or overdetermined PDE systems that admit complete prolongation. For a complete system of order k there exists a submanifold of the ($\kappa$-1)st jet space of unknown functions that is the largest possible set on which the initial conditions of ($\kappa$-1)st order may take values. There exists a unique solution for any initial condition that belongs to this set if and only if the complete system satisfies the compatibility conditions on the initial data set. We prove by applying the Frobenius theorem to a Pfaffian differential system associated with the complete prolongation.

키워드

prolongation;overdetermined system;integrability

참고문헌

  1. Rocky Mt. J. Math. v.23 Compatibility equations for isometric embeddings of Riemannian manifolds C. K. Cho;C. K. Han https://doi.org/10.1216/rmjm/1181072490
  2. J. Korean Math. Soc. v.37 Equivalence problem and complete system of finite order
  3. A comprehensive introduction to differential geometry v.2 M. Spivak
  4. Osaka J. Math v.35 On the complete system of finite order for CR mappings and its application A. Hayashimoto
  5. Ann. of Math. Studies no.114 Differential systems and isometric embeddings P. Griffths;G. Jensen
  6. Applications of Lie groups to differential equations P. J. Olver
  7. Finite jet determination of holomorphic mappings at the boundary P. Ebenfelt
  8. Amer. J. Math. v.79 On E. Cartan's prolongation theorem of exterior differential systems M. Kuranishi https://doi.org/10.2307/2372381
  9. Math. Ann. v.309 Complete differential system for the mappings of CR manifolds of nondegenerate Levi forms
  10. J. Diff. Geom. v.28 Regularity of isometric immersions of positively curved Riemannian manifolds and its analogy with CR geometry C. K. Han
  11. Math. Research Letters v.4 of local automorphisms of real analytic CR structures and analytic dependence on k-jets D. Zaitsev, Germs https://doi.org/10.4310/MRL.1997.v4.n6.a4
  12. Nagoya J. Math. Finiteness and analyticity of pseudo-hermitian embeddings S. Kim
  13. Exterior differential systems R. Bryant;S. S. Chern;R. Gardner;H. Goldschmidt;P. Griffths

피인용 문헌

  1. Local embeddability of CR manifolds into spheres vol.344, pp.1, 2009, https://doi.org/10.1007/s00208-008-0302-8
  2. SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY vol.40, pp.4, 2003, https://doi.org/10.4134/JKMS.2003.40.4.695